MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD WOVEN FILIFORM SPIRAL TIP 12.5IN (31.75CM) 2 FR., STERILE

C.R. BARD, INC. (COVINGTON) -1018233 BARD WOVEN FILIFORM SPIRAL TIP 12.5IN (31.75CM) 2 FR., STERILE
Catalog Number 022102
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the packaging was found without a product of origin.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the packaging was found without a product of origin.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "resterilization instructions.Cautions: do not sterilize by irradiation or autoclaving.Inspect the product for signs of deterioration or damage (cracking, blistering, separation of coating).Discard if deterioration or damage is observed.Thoroughly rinse under cold and hot running water.Dry with sterile cloth or swabs.Place in a disinfectant solution, following the instructions of the disinfectant manufacturer.Then rinse all parts well with sterile water and dry thoroughly inside and out.Sterilizing by ethylene oxide may be employed.Device to be sterilized should first be placed in appropriate packaging materials capable of maintaining sterility.Although cycle conditions and times will vary, typical conditions for ethylene oxide sterilization are 500 mg/l ethylene oxide, 50%-70% relative humidity (rh), and 120° - 130°f, with exposure time dependent on type of vessel.Check with bard medical services and support (1-800-227-3357) for any available data on other means of sterilization.To ensure effectiveness, sterilization processes should be properly validated and monitored with the proper biological controls.Sterilization operations should proceed according to sterilizer manufacturer instructions.The cleaning, sterilization, and inspection procedures described above are based upon the manufacturer¿s experience with the catheter utilizing the manufacturer¿s equipment and facilities.These procedures must, therefore, be validated for their effectiveness by the user with the user¿s facilities.In particular, the effectiveness of sterilization should be validated and monitored using suitable biological controls." (b)(4).
 
Event or Problem Description
It was reported that the packaging was found without a product of origin.
 
Additional Manufacturer Narrative
Received 3 photo samples from the product user.The reported event was confirmed; however, the root cause is unknown.The package in the photo had been opened already.Therefore, it cannot be determined if the product missing from the inside of the package was due to packaging or manufacturing related issues.It was not stated by the complainant whether the pouch was sealed when accessed for use.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "resterilization instructions cautions: do not sterilize by irradiation or autoclaving.Inspect the product for signs of deterioration or damage (cracking, blistering, separation of coating).Discard if deterioration or damage is observed.Thoroughly rinse under cold and hot running water.Dry with sterile cloth or swabs.Place in a disinfectant solution, following the instructions of the disinfectant manufacturer.Then rinse all parts well with sterile water and dry thoroughly inside and out.Sterilizing by ethylene oxide may be employed.Device to be sterilized should first be placed in appropriate packaging materials capable of maintaining sterility.Although cycle conditions and times will vary, typical conditions for ethylene oxide sterilization are 500 mg/l ethylene oxide, 50%-70% relative humidity (rh), and 120° - 130°f, with exposure time dependent on type of vessel.Check with bard medical services and support (b)(6) for any available data on other means of sterilization.To ensure effectiveness, sterilization processes should be properly validated and monitored with the proper biological controls.Sterilization operations should proceed according to sterilizer manufacturer instructions.The cleaning, sterilization, and inspection procedures described above are based upon the manufacturer¿s experience with the catheter utilizing the manufacturer¿s equipment and facilities.These procedures must, therefore, be validated for their effectiveness by the user with the user¿s facilities.In particular, the effectiveness of sterilization should be validated and monitored using suitable biological controls." (b)(4).
 
Event or Problem Description
It was reported that the packaging was found without a product of origin.

Brand Name
BARD WOVEN FILIFORM SPIRAL TIP 12.5IN (31.75CM) 2 FR., STERILE
Common Device Name
FILIFORM
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6489837
Report Number1018233-2017-01784
Device Sequence Number13705535
Product Code FBW
UDI-Device Identifier00801741073144
UDI-Public(01)00801741073144(17)220128(10)GFAY1130
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2022
Device Catalogue Number022102
Device Lot NumberGFAY1130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2017
Initial Date Received by Manufacturer 03/23/2017
Supplement Date Received by ManufacturerNot provided
Not provided
10/25/2017
Initial Report FDA Received Date04/13/2017
Supplement Report FDA Received Date05/08/2017
06/24/2017
11/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1